# SDR IPXA2025092972337

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N332UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32843
- Aircraft time: 62,093 hours, 20,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 20121
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN BY THE COCKPIT ENTRYWAY DOOR IS INOPERATIVE. REMOVED AND REPLACED EMERGENCY CHARGER POWER SUPPLY UNIT IN REFERENCE TO AMM 33-51-07. AND ALSO REMOVED AND REPLACED EMERGENCY EXIT SIGN ASSY IN REFERENCE TO AMM 33-51-01. OPS CHECKS GOOD AT THIS TIME. WORK PERFORMED BY ETOPS QUAL MX. CERTIFIED WORK
